# SDR ASOA20120201004

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 23,373 hours, 17,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 66368
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP INOP.  R & R LIGHT STRIP.  OPS CHECK GOOD.
